# SDR YENA2022062900635

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 78,776 hours, 28,342 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1484, RDU-BOS. 'DISTINCT OIL SMELL FROM APU BLEED.' (SUPPLEMENTAL TO FOLLOW)
